# SDR ASAA2023070544094

- Difficulty date: July 5, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 70,274 hours, 36,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: 147A8540
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR FLOOR CREASE BEAM AREA OF LIGHT CORROSION, MARKED. GROUNDED - YES. REMOVED DAMAGE L-2 DOOR FLOOR CREASE BEAM FOUND IN LIMITS IAW B737-700 SRM 53-70-15-1A-1.W= .050 O= .080 R= .077 L= .050 D= .003.
